# SDR AALA202211070775

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323
- Aircraft serial: 33538
- Aircraft time: 27,037 hours, 3,130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT ATTENDANT AFT GALLEY RIGHT JUMP SEAT FLASH LIGHT INOPERATIVE. REINSTALLED FLASHLIGHT CORRECTLY PER AMM 25-64-01-710-801. OPERATIONAL CHECK GOOD.
